# SDR DLM88010289

- Difficulty date: February 17, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 21,523 hours, 16,598 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Harness
- Condition: Chafed
- Location: Aft Cargo Bay
- Component: Wires
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOADING SYSTEM WILL NOT WORK.  FOUND WIRE BUNDLE BURNED 6 INCHES AFT FROM DISCONNECT PLUG P1-9035 OF THE AFT CARGO LOADING SYSTEM DUE TO CHAFING ON SCREW SHANK ON THE FORWARD SIDE OF THE MOVING WALL.  RE-TERMINATED CONNECTOR P1-9035.
